Node Bisectors of Cayley Graphs. / Blackburn, S.R.

In: Mathematical Systems Theory, Vol. 29, 1996, p. 589-598.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Node Bisectors of Cayley Graphs. / Blackburn, S.R.

In: Mathematical Systems Theory, Vol. 29, 1996, p. 589-598.

Research output: Contribution to journalArticlepeer-review

Harvard

Blackburn, SR 1996, 'Node Bisectors of Cayley Graphs', Mathematical Systems Theory, vol. 29, pp. 589-598.

APA

Blackburn, S. R. (1996). Node Bisectors of Cayley Graphs. Mathematical Systems Theory, 29, 589-598.

Vancouver

Blackburn SR. Node Bisectors of Cayley Graphs. Mathematical Systems Theory. 1996;29:589-598.

Author

Blackburn, S.R. / Node Bisectors of Cayley Graphs. In: Mathematical Systems Theory. 1996 ; Vol. 29. pp. 589-598.

BibTeX

@article{e61a95dc60cb452fbe27bdad3668863c,
title = "Node Bisectors of Cayley Graphs",
author = "S.R. Blackburn",
year = "1996",
language = "English",
volume = "29",
pages = "589--598",
journal = "Mathematical Systems Theory",

}

RIS

TY - JOUR

T1 - Node Bisectors of Cayley Graphs

AU - Blackburn, S.R.

PY - 1996

Y1 - 1996

M3 - Article

VL - 29

SP - 589

EP - 598

JO - Mathematical Systems Theory

JF - Mathematical Systems Theory

ER -